# SDR 20000420AP008

- Difficulty date: February 11, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N281LF
- Make and model: Boeing 737-2L9
- Aircraft serial: 22701
- Engine: Pwa JT8D17
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 384300
- Part serial: 5844
- Condition: Damaged
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

SJO - FLT LR626 - AFTER TAKEOFF, NR 1 ENGINE EXPERIENCED A FLAMEOUT, DUE TO THIS SITUATION THE ENGINE WAS SHUTDOWN (IFSD), AND THE AIRCRAFT RETURNED TO SJO AIRPORT.  AFTER AN UNEVENTFUL LANDING, MAINTENANCE TECHNICIANS PERFORMED COMPLETE INSPECTION OF ENGINE NR 1 AND FOUND THE FUEL PUMP SHAFT DAMAGED.  REMOVED AND REPLACED FUEL CONTROL UNIT AND FUEL PUMP AS PER AMM 73-11-1.  ALSO, BORESCOPE INSPECTION WAS PERFORMED AS PER PWA 72-00 AND FOUND THE ENGINE WITHOUT INTERNAL DAMAGES.  ENGINE RUNUP WAS PERFORMED AS PER AMM 71-00 WITH NORMAL RESULTS.  THE AIRCRAFT RETURNED TO NORMAL OPERATIONS.  (M)
